On the general problem of stability for impulsive differential equations


Akhmet M.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.288, no.1, pp.182-196, 2003 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 288 Issue: 1
  • Publication Date: 2003
  • Doi Number: 10.1016/j.jmaa.2003.08.001
  • Title of Journal : JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.182-196

Abstract

Criteria for stability, asymptotical stability and instability of the nontrivial solutions of the impulsive system